# SDR COEA2013071120900

- Difficulty date: May 25, 2013
- Submitted: July 11, 2013
- Operation: Air carrier
- Aircraft: N900FX
- Make and model: Aerosp ATR 42-320
- Aircraft serial: 170
- Aircraft time: 31,319 hours, 35,047 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: S53571401209
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK,  RT FRAME 26 SHEAR TIE BETWEEN STRINGER 12 AND 13 IS CRACKED.  FABRICATE AND REPLACE WITH NEW PART IAW SRM.
